International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Ruchi Gode

Publications

Year
Venue
Title
2010
EPRINT
On lower bounds of second-order nonlinearities of cubic bent functions constructed by concatenating Gold functions
Ruchi Gode Sugata Gangopadhyay
In this paper we consider cubic bent functions obtained by Leander and McGuire (J. Comb. Th. Series A, 116 (2009) 960-970) which are concatenations of quadratic Gold functions. A lower bound of second-order nonlinearities of these functions is obtained. This bound is compared with the lower bounds of second-order nonlinearities obtained for functions belonging to some other classes of functions which are recently studied.

Coauthors

Sugata Gangopadhyay (1)